# SDR SIMA20150207004

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROXIMATELY 4 INCHES LONG, ON FUSELAGE APPROX 1 FOOT AFT OF THE SERVICE DOOR AT FRAME 22R & STRINGER 11R.  REPAIRED DENT WITH DOUBLER REPAIR IAW SRM 51-21-01 FIG 202 & SRM 53-21-01.
